Research Repository

Stability and stabilization of switched linear systems with mode-dependent average dwell time

Zhao, Xudong and Zhang, Lixian and Shi, Peng and Liu, Ming (2012) Stability and stabilization of switched linear systems with mode-dependent average dwell time. IEEE Transactions on Automatic Control, 57 (7). pp. 1809-1815. ISSN 0018-9286 (print) 1558-2523 (online)

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, the stability and stabilization problems for a class of switched linear systems with mode-dependent average dwell time (MDADT) are investigated in both continuous-time and discrete-time contexts. The proposed switching law is more applicable in practice than the average dwell time (ADT) switching in which each mode in the underlying system has its own ADT. The stability criteria for switched systems with MDADT in nonlinear setting are firstly derived, by which the conditions for stability and stabilization for linear systems are also presented. A numerical example is given to show the validity and potential of the developed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID25861, continuous time systems, discrete time systems, linear systems, nonlinear control systems, stability criteria, time-varying systems, MDADT, mode-dependent average dwell time, stabilisation, switched linear system stability, switching law, numerical stability, switches, control
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Yimin Zeng
Date Deposited: 22 Jul 2014 01:40
Last Modified: 19 Aug 2014 02:12
URI: http://vuir.vu.edu.au/id/eprint/23124
DOI: 10.1109/TAC.2011.2178629
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar